# SDR DALA2014120906518

- Difficulty date: December 8, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,933 hours, 18,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mechanic Error
- Location: Bs 686
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OTBD FRAME BS 686, S11R HAS MISDRILLED HOLES.  REPAIRED IAW ERA 530459-14.
